# SDR UHLA2013071900329

- Difficulty date: July 19, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 23,479 hours, 13,392 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FLOORBOARD SUPPORT BRACKET CRACKED AT FR 85 RT SIDE CROSSBEAM.  R & R SUPPORT BRACKET.
